Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Kummer subspaces of tensor products of cyclic algebras


Author: Adam Chapman
Journal: Proc. Amer. Math. Soc. 145 (2017), 4247-4253
MSC (2010): Primary 16K20; Secondary 05C38, 16W60
DOI: https://doi.org/10.1090/proc/13599
Published electronically: April 6, 2017
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We discuss the Kummer subspaces of tensor products of cyclic algebras, focusing mainly on the case of cyclic algebras of degree 3. We present a family of maximal Kummer spaces in any tensor product of cyclic algebras of prime degree, classify all the monomial Kummer spaces in tensor products of cyclic algebras of degree 3, and provide an upper bound for the dimension of Kummer spaces in the generic tensor product of cyclic algebras of degree 3.


References [Enhancements On Off] (What's this?)

  • [CGM16] Adam Chapman, David J. Grynkiewicz, Eliyahu Matzri, Louis H. Rowen, and Uzi Vishne, Kummer spaces in symbol algebras of prime degree, J. Pure Appl. Algebra 220 (2016), no. 10, 3363-3371. MR 3497965
  • [Cha09] Adam Chapman, Polynomial equations over division rings, Thesis (M.Sc.), Bar-Ilan University, 2009.
  • [Cha13] -, $ p$-central subspaces of central simple algebras, Thesis (Ph.D.), Bar-Ilan University, 2013.
  • [CV12] Adam Chapman and Uzi Vishne, Clifford algebras of binary homogeneous forms, J. Algebra 366 (2012), 94-111. MR 2942645
  • [CV13] -, Square-central elements and standard generators for biquaternion algebras, Israel J. Math. 197 (2013), no. 1, 409-423. MR 3096621
  • [Lam73] T. Y. Lam, The algebraic theory of quadratic forms, Mathematics Lecture Note Series, W. A. Benjamin, Inc., Reading, Mass., 1973. MR 0396410 (53 #277)
  • [Mat16] Eliyahu Matzri, Symbol length in the Brauer group of a field, Trans. Amer. Math. Soc. 368 (2016), no. 1, 413-427. MR 3413868
  • [MS82] A. S. Merkur$ '$ev and A. A. Suslin, $ K$-cohomology of Severi-Brauer varieties and the norm residue homomorphism, Izv. Akad. Nauk SSSR Ser. Mat. 46 (1982), no. 5, 1011-1046, 1135-1136. MR 675529 (84i:12007)
  • [MV12] Eliyahu Matzri and Uzi Vishne, Isotropic subspaces in symmetric composition algebras and Kummer subspaces in central simple algebras of degree 3, Manuscripta Math. 137 (2012), no. 3-4, 497-523. MR 2875290
  • [Rac09] Mélanie Raczek, On ternary cubic forms that determine central simple algebras of degree 3, J. Algebra 322 (2009), no. 5, 1803-1818. MR 2543635 (2010h:16043)
  • [Rev77] Ph. Revoy, Algèbres de Clifford et algèbres extérieures, J. Algebra 46 (1977), no. 1, 268-277. MR 0472881 (57 #12568)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 16K20, 05C38, 16W60

Retrieve articles in all journals with MSC (2010): 16K20, 05C38, 16W60


Additional Information

Adam Chapman
Affiliation: Department of Computer Science, Tel-Hai Academic College, Upper Galilee, 12208 Israel
Email: adam1chapman@yahoo.com

DOI: https://doi.org/10.1090/proc/13599
Keywords: Central simple algebras, cyclic algebras, Kummer spaces, generic algebras, graphs
Received by editor(s): May 5, 2014
Received by editor(s) in revised form: October 18, 2016, and November 22, 2016
Published electronically: April 6, 2017
Communicated by: Jerzy Weyman
Article copyright: © Copyright 2017 American Mathematical Society

American Mathematical Society